Loading ...
Sorry, an error occurred while loading the content.
 

Hello, new to group and have NDI

Expand Messages
  • garytby
    Hello everyone. I m new to this group and not sure where or if I fit in. My understanding is that I have NDI that was brought on by a round of antibiotics. It
    Message 1 of 2 , Oct 7, 2008
      Hello everyone. I'm new to this group and not sure where or if I fit
      in. My understanding is that I have NDI that was brought on by a
      round of antibiotics. It was Cipro that I took over 2 years ago for
      a suspected UTI that started this whole problem. I belong to the
      Yahoo Quinolones support group, and this is a common adverse drug
      reaction (ADR) that many people have developed following a round of
      one of the "quin" type of abx., especially the cipro one. The quins
      cause many health problems that Dr's are unaware of. The FDA just
      released a strong 'black box' warning on the use of these abx. I was
      perfectly healthy prior to taking cipro. I now have many ADRs like
      joint pains, tendon pains, CNS problems, insomnia, and NDI. These
      are the worst, but I have many other small health probs. all brought
      on after I was given cipro. Levaquin and Avelox are two other common
      abx that are in this same class of abx that cause many health probs.
      This class of abx are the most potent ones out there and are only
      supposed to be used as a last resort when all other abx have failed.
      Dr's have been getting a little heavy handed with their use and this
      is causing many health issues. Most Dr's just don't want to believe
      that this can happen, but I assure you that with 2,000 members on
      the quinolone forum, it is true. There are several other forums as
      well. If you think you have had a problem with using one of these
      abx, you can go to: www.fqresearch.org

      The reason I have been diagnosed with NDI is that my Dr. can find no
      other explanation for it besides the cipro. NDI is often brought on
      by the use of toxic drugs. It can also be hereditary as well. There
      are 4 types of DI to my understanding. More later.

      Gary
    • Muertegui Maryann
      hi gary,   thanks for sharing your info regarding the use of these so called antibiotics that may have brought you this kind of illness (NDI). i was
      Message 2 of 2 , Mar 1, 2009
        hi gary,
         
        thanks for sharing your info regarding the use of these so called antibiotics that may have brought you this kind of illness (NDI). i was diagonosed with diabetes insipidus four years ago. before i had diabetesinsipidus i was used to taking reducing pills/tablets  because i'm kind of chubby and have weight problems. i also think that taking these reducing tablets have triggered to damage my pituitary gland. my doctor did not also believe this can cause my illness . i only had this diabetes insipidus when a have taken different kinds of reducing pills/tablets. but there are no scientific findings to prove these.  i'm just wondering if my pituitary gland can be back again. my medicine are expensive and this is  is for my lifetime maintenance.  i hope u could share more information regarding diabetes inspidus.
         
        thanks and godbless,
         
         
        MARY ANN  

        --- On Wed, 10/8/08, garytby <thebigyeast@...> wrote:
        From: garytby <thebigyeast@...>
        Subject: [diabetesinsipidus] Hello, new to group and have NDI
        To: diabetesinsipidus@yahoogroups.com
        Date: Wednesday, October 8, 2008, 4:30 AM

        Hello everyone. I'm new to this group and not sure where or if I fit
        in. My understanding is that I have NDI that was brought on by a
        round of antibiotics. It was Cipro that I took over 2 years ago for
        a suspected UTI that started this whole problem. I belong to the
        Yahoo Quinolones support group, and this is a common adverse drug
        reaction (ADR) that many people have developed following a round of
        one of the "quin" type of abx., especially the cipro one. The quins
        cause many health problems that Dr's are unaware of. The FDA just
        released a strong 'black box' warning on the use of these abx. I was
        perfectly healthy prior to taking cipro. I now have many ADRs like
        joint pains, tendon pains, CNS problems, insomnia, and NDI. These
        are the worst, but I have many other small health probs. all brought
        on after I was given cipro. Levaquin and Avelox are two other common
        abx that are in this same class of abx that cause many health probs.
        This class of abx are the most potent ones out there and are only
        supposed to be used as a last resort when all other abx have failed.
        Dr's have been getting a little heavy handed with their use and this
        is causing many health issues. Most Dr's just don't want to believe
        that this can happen, but I assure you that with 2,000 members on
        the quinolone forum, it is true. There are several other forums as
        well. If you think you have had a problem with using one of these
        abx, you can go to: www.fqresearch. org

        The reason I have been diagnosed with NDI is that my Dr. can find no
        other explanation for it besides the cipro. NDI is often brought on
        by the use of toxic drugs. It can also be hereditary as well. There
        are 4 types of DI to my understanding. More later.

        Gary


      Your message has been successfully submitted and would be delivered to recipients shortly.